# SDR SABA020083

- Difficulty date: August 16, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8103
- Aircraft serial: 277
- Aircraft time: 27,255 hours, 23,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: CC847
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Flight 8680 from GSP to CLT : During post flight inspection the crew reported that the overhead emergency lights would not test. maintenance removed and replaced the batteres and system ops checked good. Aircraft was returned to service.
